# SDR IPXA2014071483592

- Difficulty date: June 20, 2014
- Submitted: July 14, 2014
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 64,142 hours, 12,776 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: APB7476501
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, UPPER AUX TANK, MULTIPLE CRACKS ON STRINGER 52.  ACCOMPLISHED PERMANENT REPAIR TO UPPER AUX STRINGER 52 FROM XCW=-32.00 TO XCW=-64.00 IAW EO 5710-54905-A AND EA 011-5710-01-A5438. MAJOR REPAIR.
